# SDR DHLA2009743DH683

- Difficulty date: November 11, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN LT AND RT AROUND WING TO BODY FAIRING SKIN WITH SCRATCH.  PERFORMED FUSELAGE SKIN REWORK TREAT MATERIAL AND VERIFIED WITHIN ALLOWABLE DAMAGE AT WING TO BODY FAIRING LT AND RT SIDES EXCEPT AT BS 950D BTWN S-25L AND S-28L AND BS 970 BTWN S-23L AND S-26L IAW EO COO-2-53-496-08 PARA A, B,C, AND D DTD 12/24/08 DOCUMENTED ON FAA FORM 8110-3.
